# SDR EIA2008035

- Difficulty date: August 28, 2008
- Submitted: September 16, 2008
- Operation: Air carrier
- Aircraft: N485EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20712
- Engine: Pwa JT9D7J
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 1 PYLON AT A7 NAL STATION 22/LOWER SURFACE OF MID SPAR WEB LT 1 EA ANGLE CRACKED.  FAB NEW ANGLE PER DRW 65B90387.  HEAT TREAT AND NDT.  INSTALLED PER SRM 51-30-02.
